The directional dimension of subanalytic sets is invariant under bi-Lipschitz homeomorphisms
Annales de l'Institut Fourier, Volume 59 (2009) no. 6, pp. 2445-2467.

Let A n be a set-germ at 0 n such that 0A ¯. We say that rS n-1 is a direction of A at 0 n if there is a sequence of points {x i }A{0} tending to 0 n such that x i x i r as i. Let D(A) denote the set of all directions of A at 0 n .

Let A,B n be subanalytic set-germs at 0 n such that 0A ¯B ¯. We study the problem of whether the dimension of the common direction set, dim(D(A)D(B)) is preserved by bi-Lipschitz homeomorphisms. We show that although it is not true in general, it is preserved if the images of A and B are also subanalytic. In particular if two subanalytic set-germs are bi-Lipschitz equivalent their direction sets must have the same dimension.

Soit A n un germe d’ensemble en 0 n tel que 0A ¯. On dit que rS n-1 est une direction de A en 0 n s’il existe une suite de points {x i }A{0} qui converge vers 0 n telle que x i x i r quand i. L’ensemble des directions de A en 0 n est noté D(A). Soient A,B n deux germes en 0 n d’ensemble sous-analytique tels que 0A ¯B ¯.

On étudie le problème suivant : la dimension de l’intersection, dim(D(A)D(B)), est-elle invariante par homéomorphisme bi-Lipschitzien ? On montre que la réponse est non en général, néanmoins la propriété est vraie, lorsque les images de A et B sont sous-analytiques. En particulier, les ensembles des directions de deux germes sous-analytiques, équivalents par homéomorphisme bi-Lipschitzien, ont la même dimension.

Received:
Accepted:
DOI: 10.5802/aif.2496
Classification: 14P15,  32B20,  57R45
Keywords: Subanalytic set, direction set, bi-Lipschitz homeomorphism
@article{AIF_2009__59_6_2445_0,
     author = {Koike, Satoshi and Paunescu, Laurentiu},
     title = {The directional dimension of subanalytic sets is invariant under {bi-Lipschitz} homeomorphisms},
     journal = {Annales de l'Institut Fourier},
     pages = {2445--2467},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {6},
     year = {2009},
     doi = {10.5802/aif.2496},
     zbl = {1184.14086},
     mrnumber = {2640926},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2496/}
}
TY  - JOUR
TI  - The directional dimension of subanalytic sets is invariant under bi-Lipschitz homeomorphisms
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 2445
EP  - 2467
VL  - 59
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2496/
UR  - https://zbmath.org/?q=an%3A1184.14086
UR  - https://www.ams.org/mathscinet-getitem?mr=2640926
UR  - https://doi.org/10.5802/aif.2496
DO  - 10.5802/aif.2496
LA  - en
ID  - AIF_2009__59_6_2445_0
ER  - 
%0 Journal Article
%T The directional dimension of subanalytic sets is invariant under bi-Lipschitz homeomorphisms
%J Annales de l'Institut Fourier
%D 2009
%P 2445-2467
%V 59
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2496
%R 10.5802/aif.2496
%G en
%F AIF_2009__59_6_2445_0
Koike, Satoshi; Paunescu, Laurentiu. The directional dimension of subanalytic sets is invariant under bi-Lipschitz homeomorphisms. Annales de l'Institut Fourier, Volume 59 (2009) no. 6, pp. 2445-2467. doi : 10.5802/aif.2496. https://aif.centre-mersenne.org/articles/10.5802/aif.2496/

[1] Bierstone, E.; Milman, P. D. Arc-analytic functions, Invent. math., Tome 101 (1990), pp. 411-424 | Article | MR: 1062969 | Zbl: 0723.32005

[2] Bochnak, J.; Risler, J.-J. Sur les exposants de Lojasiewicz, Comment. Math. Helv., Tome 50 (1975), pp. 493-507 | Article | MR: 404674 | Zbl: 0321.32006

[3] Briançon, J.; Speder, J. P. La trivialité topologique n’implique pas les conditions de Whitney, C. R. Acad. Sci. Paris, Tome 280 (1975), pp. 365-367 | MR: 425165 | Zbl: 0331.32010

[4] Fukui, T. The modified analytic trivialization via the weighted blowing up, J. Math. Soc. Japan, Tome 44 (1992), pp. 455-459 | Article | MR: 1167377 | Zbl: 0766.58008

[5] Fukui, T.; Koike, S.; Kuo, T.-C. Blow-analytic equisingularities, properties, problems and progress, Real Analytic and Algebraic Singularities (T. Fukuda, T. Fukui, S. Izumiya and S. Koike, ed.) (Pitman Research Notes in Mathematics Series) Tome 381, Longman, 1998, pp. 8-29 | MR: 1607662 | Zbl: 0954.26012

[6] Fukui, T.; Paunescu, L. Modified analytic trivialization for weighted homogeneous function-germs, J. Math. Soc. Japan, Tome 52 (2000), pp. 433-446 | Article | MR: 1742795 | Zbl: 0964.32023

[7] Fukui, T.; Paunescu, L.; Coste, M.; Kurdyka, K.; McCrory, C.; Parusinski, A. Arc Spaces and additive invariants in real algebraic and analytic geometry, Panoramas et Synthèses, Société Mathématique de France, 2008 no. 24 | MR: 2404096 | Zbl: 1155.14313

[8] Henry, J.-P.; Parusiński, A. Existence of Moduli for bi-Lipschitz equivalence of analytic functions, Compositio Math., Tome 136 (2003), pp. 217-235 | Article | MR: 1967391 | Zbl: 1026.32055

[9] Henry, J.-P.; Parusiński, A. Invariants of bi-Lipschitz equivalence of real analytic functions, Banach Center Publications, Tome 65 (2004), pp. 67-75 | Article | MR: 2104338 | Zbl: 1059.32006

[10] Hironaka, H. Subanalytic sets, Number Theory, Algebraic Geometry and Commutative Algebra, in honor of Yasuo Akizuki, Kinokuniya, Tokyo, 1973, pp. 453-493 | MR: 377101 | Zbl: 0297.32008

[11] Hironaka, H. Stratification and flatness, Real and Complex Singularities (Oslo 1976, P. Holm, ed.), Sithoff and Noordhoff, 1977, pp. 196-265 | MR: 499286 | Zbl: 0424.32004

[12] Koike, S. On strong C 0 -equivalence of real analytic functions, J. Math. Soc. Japan, Tome 45 (1993), pp. 313-320 | Article | MR: 1206656 | Zbl: 0788.32024

[13] Koike, S. The Briançon-Speder and Oka families are not biLipschitz trivial, Several Topics in Singularity Theory, RIMS Kokyuroku, Tome 1328 (2003), pp. 165-173 | Zbl: 1064.58031

[14] Kuo, T.-C. A complete determination of C 0 -sufficiency in J r (2,1), Invent. math., Tome 8 (1969), pp. 226-235 | Article | MR: 254860 | Zbl: 0183.04602

[15] Kuo, T.-C. Characterizations of v-sufficiency of jets, Topology, Tome 11 (1972), pp. 115-131 | Article | MR: 288775 | Zbl: 0234.58005

[16] Kuo, T.-C. Une classification des singularités réels, C.R. Acad. Sci. Paris, Tome 288 (1979), pp. 809-812 | MR: 535641 | Zbl: 0404.58013

[17] Kuo, T.-C. The modified analytic trivialization of singularities, J. Math. Soc. Japan , Tome 32 (1980), pp. 605-614 | Article | MR: 589100 | Zbl: 0509.58007

[18] Kuo, T.-C. On classification of real singularities, Invent. math., Tome 82 (1985), pp. 257-262 | Article | MR: 809714 | Zbl: 0587.32018

[19] Kurdyka, K. Ensembles semi-algébriques symétriques par arcs, Math. Ann., Tome 282 (1988), pp. 445-462 | Article | MR: 967023 | Zbl: 0686.14027

[20] Lojasiewicz, S. Ensembles semi-analytiques, Inst. Hautes Etudes Sci. Lectute Note (1967)

[21] Mostowski, T. Lipschitz equisingularity Tome 243, Dissertationes Math., 1985 | MR: 808226 | Zbl: 0578.32020

[22] Mostowski, T. A criterion for Lipschitz equisingularity, Bull. Acad. Polon. Sci., Tome 37 (1988), pp. 109-116 | MR: 1101458 | Zbl: 0761.32018

[23] Mostowski, T. Lipschitz equisingularity problems, Several Topics in Singularity Theory, RIMS Kokyuroku, Tome 1328 (2003), pp. 73-113 | Zbl: 1064.58032

[24] Oka, M. On the weak simultaneous resolution of a negligible truncation of the Newton boundary, Contemporary Math., Tome 90 (1989), pp. 199-210 | MR: 1000603 | Zbl: 0682.32011

[25] Parusiński, A. Lipschitz properties of semi-analytic sets, Ann. Inst. Fourier, Tome 38 (1988), pp. 189-213 | Article | Numdam | MR: 978246 | Zbl: 0631.32006

[26] Parusiński, A. Lipschitz stratification of real analytic sets, Singularities, Banach Center Publications, Tome 20 (1988), pp. 323-333 | MR: 1101849 | Zbl: 0666.32011

[27] Parusiński, A. Lipschitz stratification of subanalytic sets, Ann. Sci. Ec. Norm. Sup., Tome 27 (1994), pp. 661-696 | Numdam | MR: 1307677 | Zbl: 0819.32007

[28] Paunescu, L. An example of blow-analytic homeomorphism, Real Analytic and Algebraic Singularities (T. Fukuda, T. Fukui, S. Izumiya and S. Koike, ed.) (Pitman Research Notes in Mathematics Series) Tome 381, Longman, 1998, p. 62-63 | MR: 1607678 | Zbl: 0896.58012

Cited by Sources: